American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47N10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Heinz H. Bauschke and Xianfu Wang. The kernel average for two convex functions and its application to the extension and representation of monotone operators. Trans. Amer. Math. Soc. 361 (2009) 5947-5965. MR 2529920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Christopher I. Byrnes, Tryphon T. Georgiou, Anders Lindquist and Alexander Megretski. Generalized interpolation in $H^\infty$ with a complexity constraint. Trans. Amer. Math. Soc. 358 (2006) 965-987. MR 2187641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Jourani and L. Thibault. Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 1255-1268. MR 1290719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. B. Levy and R. T. Rockafellar. Sensitivity analysis of solutions to generalized equations . Trans. Amer. Math. Soc. 345 (1994) 661-671. MR 1260203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. H. Clarke and Yu. S. Ledyaev. Mean value inequalities in Hilbert space . Trans. Amer. Math. Soc. 344 (1994) 307-324. MR 1227093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia